# SDR C1HA200181019

- Difficulty date: November 29, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, FLIGHT DECK EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE.  REMOVED AND REPLACED FLT DECK EMERGENCY EXIT LIGHT PER M/M 33-50-91.  OPS CHECK GOOD ON GROUND.
